CureZone   Log On   Join
Is this the Mirena Crash or something else?
 
  Views: 8,609
Published: 8 years ago
 

Is this the Mirena Crash or something else?


Hi, I would really appreciate your advice.

I had the Mirena removed 9 weeks ago and although I had lots of negative symptoms whilst on the Mirena (rashes, sever pain in ovaries.. the list goes on) but I feel now feel worse now that its out.

I cant find a comprehensive website on the "Mirena crash" and wondered if you could help me to understand if that is what I am experiencing.

So for the past three weeks (6 weeks post removal) I have the following symptoms:

* Acne and oily skin. This is like nothing i have experienced before - when you touch my face it feels like it has a film of oil on the surface and NOTHING take it away.

* hunger - I have always struggled with my weight but I could eat endlessly and still feel like i could eat more. Craving sweet things but nothing satisfys! Weight piling on as a consequence.

* sleepiness. I dont feel sleepy but the second I get home from work and sit on the sofa - I crash out. The secret is not to sit down because I don't feel sleepy if I do this. In the morning, irrespective of how long i have slept, I feel like a train has hit me even although I have slept straight through.

* over-heating! I cant cool down properly and if I do anything involving heat - hairdryer/walking - I immediately start to boil!

* Mood. Everything is good in my life at the moment - home life and work. I am the least stressed I have ever been because I recently changed jobs. However I feel blue and generally cant get excited about much.

So, is this the Mirena Crash at week 9?
How long can should I expect it to last?
Can I do anything to make myself feel better?
any helpful websites I could read - assuming you think i am experiencing the "mirena crash'

Thanks

C



 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

7.609 sec, (1)